MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD
Model Number 359066
Medical Device Problem Codes Over-Sensing (1438); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to lead pulled back from device migration as a result of weight loss.Lead was also oversensing.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART SD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14188250
Report Number1028232-2022-02078
Device Sequence Number4481358
Product Code NVY
UDI-Device Identifier04035479100391
UDI-Public04035479100391
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number359066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale